Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

how does esophageal strictures affect/cause erectile dysfunction difficulty?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 1062 Questions
Question
how does esophageal strictures affect/cause erectile dysfunction difficulty?
Mon, 5 Feb 2018 in Erectile Dysfunction
Follow-up: how does esophageal strictures affect/cause erectile dysfunction difficulty? 3 minutes later
how does PTSD affect/cause erectile dysfunction? Lastly, is it more likely that not that PTAS contribute to erectile dysfunction?
 
 
Answered by Dr. Shinas Hussain 1 hour later
Brief Answer:
Esophageal strictures does not contribute to erectile dysfunction

Detailed Answer:
Hello,
Thanks for trusting Healthcaremagic!
I have gone through your query and I can understand your concerns.
Esophageal strictures does not contribute to erectile dysfunction directly.
Difficulties in sexual desire and function often occur in persons with posttraumatic stress disorder (PTSD).
You have to consult a psychiatrist to find out the exact cause of your disease condition and for proper treatment. You might require multimodal treatment for the same.
Avoid unwanted stress and anxiety. Practice relaxation techniques like meditation and yoga.
Wishing you good health
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor